MathSciNet Relay Station
MathSciNet bibliographic data
MR1080202 (93e:17018) 17B37 (16W30 58F07 82B23)
Gurevich, D. I. Algebraic aspects of the quantum Yang-Baxter equation. (Russian) Algebra i Analiz 2 (1990), no. 4, 119--148; translation in Leningrad Math. J. 2 (1991), no. 4, 801–828
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement